MathSciNet Relay Station
MathSciNet bibliographic data
MR1656371 60K35 (60J60 60J70 82C28)
den Hollander, F.; Swart, J. M. Renormalization of hierarchically interacting isotropic diffusions. J. Statist. Phys. 93 (1998), no. 1-2, 243–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement